Everyone plrase pray for me. Tomorrow will be mu first day with out 75mg methadone in 3&1/2 yrs. I am a wreck and can't stop crying, shaking and can't sleep. I wish I had a xamax to relax me and make me sleep. I have never been so terrified in my life. I will be without til. Dec 2nd. Please just guide me thru this awful time. Thx for everyones undying support. I thought I could tough it out with God by my side but I see I am losing it. Keep yall updated as much as I can. Thanx everyone!
I am so so so sorry! You'll be in my prayers! It's just so terrible that something so important should be connected to profit and money, and isn't covered by the government. I'd gladly pay extra tax's if I knew that it benefited those with little or no money maintain the ability to see the doctor and get medications, especially generics that cost very little!!!
Best of luck to you,
Ill be suprised if they just cut you off usually they tapper you down till you get the money caught up or you get down to 0! If they bring you down it will just be by 10mg tomorrow some places even do it by 5mg. You will be fine till you get below 50 so I would save all the worrying till then! I freaked out my first drop too. Then laughed at my self cuz I didn't feel a thing! Ill be praying for u. Keep us posted. But don't freak out till you have answers and know what's gonna happen. I know in canada they can't just cut you off CT. They threaten to but they can't. They can only bring you down 10 a week if its the case for you that's still a good amount of time to figure something out. Good luck!
Hi Anna, Be cool and everything will be alright. Hard for me to say to you, but you actually told me you wish you could be off of it. You didnt want to be attached to the drug. I hope you don't go through withdrawal. I hope. You have been cutting it down right? I hope everything goes well for you, dont cry hunny. Call me when you can when everything is fixed, ok.
I think you should be proud of yourself. You never once asked what other drug could you take until the second of Dec. or you have proabably not thought of any illegal ways to relieve your withdrawal symptoms because you are a good person having a rough time right now.You sound scared enough that those are alternatives for alot of people. Everyone will be praying for you because we all know the fear you feel. The one thing that always made it worse for me was actually "the fear" of withdrawal". I remember one time when I knew that was making it worse and I tried to keep a little more active and I felt better. It was just at the beginning of my medical problem tho and it was only 6 days without taking 8 vicodin a day so I can't compare that to what you are doing. You have everyone to bounce ideas off of here so use that as much as you can. Thinking of you and hope you will sail thru this O.K.
hi anna,did you mean you will be without xanax till dec 2?but you are going to your methadone clinic,right? your putting too much pressure on yourself,stop it right now.go to see your counsler and start with them and follow whatever they tell you to do.talk to people you know from your clinic and see if anyone has been in the same situation you are in now.you told me your waiting on ssi for an answer.that you were in bad shape and unable to work.keep trying and asking for help.but you gotta stop obsesing on the negative.pull yourself together go to your clinic and ask for help.
Of course you will be in my prayers! You helped me through a very tough time and I can only try my best to give back what you have given me, God will never let you down, He will be there for you as we are. Have faith that you will pull though this a much smarter, stronger, happier person. I promise I will pray for you each and every day, Anna.
Hey everyone. Sorry o have not been on. Thanks to some wonderful friends I was able to come up with the money last minute and I am fine. Thanks for all your concerns and prayers. I am not crying or scared anymore, but I am comi.g down on my dose and gonna taper dwn as quickly as my body can handle and switch to sub eventually. Hopefully sooner rather than later I will be on here with news that I finally finished treatment. I know this can't happen with out the help and support I get from all my lovely friends on here, my awesome hubby, and my mom. Thanks and I love each and everyone if y'all and when this whole experience is over I will still be here to do what y'all have done for me, give my support and advice.
- Methadone Information for Consumers
- Methadone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Methadone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Aug 2009 • 7 answers
Opiate Withdrawal - I am on 140 mg of methadone daily through a private clinic to help me get off 3?
Posted 8 Nov 2010 • 3 answers
Posted 12 Jan 2011 • 5 answers
Posted 21 Feb 2012 • 4 answers
Posted 25 Mar 2012 • 12 answers